Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

Some general univalence criteria for a family of integral operators

H. M. Srivastava, Erhan Deniz, Halit Orhan

APPLIED MATHEMATICS AND COMPUTATION Cilt 215 · Sayı 10 · ss. 3696–3701 · 15.01.2010
DOI ile aç

Özet

The main object of the present paper is to discuss some extensions of univalence conditions for a family of integral operators. Several other closely-related results are also considered. Many known univalence conditions are shown to follow upon specializing the parameters involved in our main results. (C) 2009 Elsevier Inc. All rights reserved.

Anahtar kelimeler

INTEGRAL-OPERATORS Analytic functions univalence conditions UNIVALENT-FUNCTIONS Open unit disk General Schwarz Lemma

Atıf için künye

Srivastava, H. M., Deniz, E., & Orhan, H. (2010). Some general univalence criteria for a family of integral operators. APPLIED MATHEMATICS AND COMPUTATION, 215(10), 3696–3701. https://doi.org/10.1016/j.amc.2009.11.007

BibTeX
@article{srivastava2010-73091,
  author = {Srivastava, H. M. and Deniz, Erhan and Orhan, Halit},
  title = {Some general univalence criteria for a family of integral operators},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2010},
  volume = {215},
  number = {10},
  pages = {3696--3701},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2009.11.007},
  url = {https://akademik.atauni.edu.tr/yayinlar/73091-some-general-univalence-criteria-for-a-family-of-integral-operators}
}